Աստղաֆիզիկա =Астрофизика =Astrophysics

Матричные уравнения диффузи излучения. III

Костик, Р. И. (1967) Матричные уравнения диффузи излучения. III. Астрофизика, 3 (2). pp. 155-174.

[img]
Preview
PDF
Download (1847Kb) | Preview
    Item Type: Article
    Additional Information: The matrix equations of the diffusion of radiation. III.
    Uncontrolled Keywords: Kostik R. I.
    Subjects: Q Science > QB Astrophysics
    Q Science > QC Physics
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 03 Jul 2013 12:34
    Last Modified: 03 Jul 2013 12:34
    URI: http://astro.asj-oa.am/id/eprint/1045

    Actions (login required)

    View Item